# SDR 04FDEA01066

- Difficulty date: April 22, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: ADA8424501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RIGHT TUNNEL STR 38 AT STA 1119 - STA 6-10 LONGERON   SPLICE FOUND CRACKED.  FWD CARGO COMPARTMENT, RIGHT TUNNEL STR 38 AT STA 1119 - STA 6-10 LONGERON CRACKED SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01 VOL 2.
